# SDR GTIA021282

- Difficulty date: November 30, 2002
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N822NK
- Make and model: Doug MD 83
- Aircraft serial: 49392
- System (JASC): 5530 · Vertical Stabilizer
- Part: Former
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND VERTICAL STAB DORSAL FIN CRACKED ON FORMER RIGHT SIDE LOWER ATTACH TO PLATE/STRAP.  REMOVED FORMER.  LOCATED AND DRILLED NEW FORMER.  INSTALLED NEW FORMER, STRAP AND LEFT AND RIGHT PLATES.  (M)
